YAO Hui-li, LIU Ting, ZHANG Shi-jing. Square-Mean Asymptotically Almost Automorphic Mild Solutions for a Class of Stochastic Differential Equations[J]. 2016, 21(3): 114-120.
DOI:
YAO Hui-li, LIU Ting, ZHANG Shi-jing. Square-Mean Asymptotically Almost Automorphic Mild Solutions for a Class of Stochastic Differential Equations[J]. 2016, 21(3): 114-120.DOI: 10.15938/j.jhust.2016.03.022.
Square-Mean Asymptotically Almost Automorphic Mild Solutions for a Class of Stochastic Differential Equations
Stochastic differential equations are the problem of phenomena in the natural science. a class of mathematical models
which are established to solve Square-mean asymptotically almost automorphic mild solutions of stochastic differential equations have a wider application range than square-mean almost automorphic mild solutions. The definition of square-mean asymptotically almost automorphic stochastic processes and some basic properties are introduced. The existence and uniqueness of square-mean asymptotically almost automorphic solutions of non-auton- omous stochastic differential equations with delay in a real separable Hilbert space are studied
by using the Banach fixed point theorem
the exponential stability of convolution family and the related properties of the square-mean as- ymptotically almost automorphic stochastic processes.